# SDR ASAA0180091

- Difficulty date: February 28, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N955AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48080
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING K-CHK, FOUND FUSELAGE SKIN DENT AT APPROX FS 294, LONGERON 24L.  REPAIRED DENT WITH INTERNAL FINGER DOUBLER AND SKIN PLUG IAW SRM 53-04, FIG 38.  (M)
